# SDR USAASB99083

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - PILOT REPORTED THA THE FLOOR LEVEL EMERGENCY LIGHTING ILLUMINATED SEVERAL TIMES DURING FLIGHT.  MAINTENANCE FOUND A LOOSE CONNECTION AT THE MAIN HARNESS POWER SENSE WIRE.  REPLACED CONNECTOR.  OPERATIONAL CHECK GOOD.  (M)
